Applications of Mathematics
More information is available at the publishers' website via the following link:
The journal is published by the Institute of Mathematics, Czech Academy of Sciences and distributed by Springer.
Jan Chleboun (December 2018)
Improved convergence estimate for a multiply polynomially smoothed two-level method with an aggressive coarsening
- Journal Title
- Applications of Mathematics
- Volume 42 / 1997 - Volume 63 / 2018
- Print ISSN
- Online ISSN
- Springer Berlin Heidelberg
- Additional Links
To view the rest of this content please follow the download PDF link above.